Hermite - Hadamard - Fejér type inequalities for h - preinvex functions via fractional integrals

Marian Matłoka

Abstract

In this paper, first we have established Hermite - Hadamard - Fejér inequalities involving Riemann - Liouville integrals for h - preinvex function. Second, some Hermite -Hadamard - Fejér type integral inequalities for the fractional integrals are obtained
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesResearch Report Collection, ISSN 1443-5764, (0 pkt)
Issue year2017
No20 (70)
Pages1-17
Publication size in sheets0.8
Keywords in EnglishRiemann-Liouville integrals, Hermite - Hadamard - Fejér inequalities, h - preinvex function
URL http://rgmia.org/papers/v20/v20a70.pdf
Languageen angielski
Score (nominal)5
Score sourcejournalList
ScoreMinisterial score = 5.0, 12-03-2020, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?